Advertisement

Ukrainian Mathematical Journal

, Volume 59, Issue 2, pp 153–157 | Cite as

On the 90th birthday of Yurii Alekseevich Mitropol’skii

  • A. M. Samoilenko
  • Yu. M. Berezans’kyi
  • V. S. Korolyuk
  • V. M. Koshlyakov
  • I. O. Lukovs’kyi
  • O. M. Sharkovs’kyi
  • M. L. Horbachuk
  • V. L. Makarov
  • M. O. Perestyuk
  • Yu. I. Samoilenko
  • O. O. Stepanets’
  • P. M. Tamrazov
  • Yu. Yu. Trokhymchuk
  • V. V. Sharko
Article
  • 19 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  • A. M. Samoilenko
  • Yu. M. Berezans’kyi
  • V. S. Korolyuk
  • V. M. Koshlyakov
  • I. O. Lukovs’kyi
  • O. M. Sharkovs’kyi
  • M. L. Horbachuk
  • V. L. Makarov
  • M. O. Perestyuk
  • Yu. I. Samoilenko
  • O. O. Stepanets’
  • P. M. Tamrazov
  • Yu. Yu. Trokhymchuk
  • V. V. Sharko

There are no affiliations available

Personalised recommendations